# SDR CA040615009

- Difficulty date: May 13, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X901516
- Part serial: 03329251
- Condition: Separated
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PASSENGER DEPLANING, A RAMPER REPORTED THE LT IB TIRE SHOWN TIRE SEPARATION (TREAD MISSING) AND THE CORD SECTION WAS SHREDDED AND THE TIRE HAD POPED OUT IN SEVERAL AREAS.  UPON A CLOSURE LOOK, THE FLIGHT CREW NOTICED THE LT IB FLAP SURFACE HAD SUSTAINED DAMAGED AS WELL. LT NR 1 AND NR 2 TIRES REPLACED.  FLAP SURFACE PN 601R14002-1, SN SB/RJ/777 REPLACED.  LT ENGINE INSPECTED AND NO DAMAGE WAS FOUND.
